# SDR RRXA010026

- Difficulty date: March 3, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,488 hours, 23,116 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Faulty
- Location: Nr 1 Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 1 EGT WENT TO ZERO.  AFTER REDUCING POWER TO IDLE, RETURNED TO NORMAL.  REMOVED AND REPLACED NR 1 EGT BULKHEAD CONNECTORS.  PERFORMED ENGINE RUN, NR 1 EGT OPERATION CHECKED NORMAL IAW DC-8 MM 77-20-0.
